A diffusion approach to approximating preservation probabilities for gene duplicates

O'Hely, Martin 2006, A diffusion approach to approximating preservation probabilities for gene duplicates, Journal of mathematical biology, vol. 53, pp. 215-230, doi: 10.1007/s00285-006-0001-6.

Attached Files
Name Description MIMEType Size Downloads

Title A diffusion approach to approximating preservation probabilities for gene duplicates
Author(s) O'Hely, Martin
Journal name Journal of mathematical biology
Volume number 53
Start page 215
End page 230
Total pages 16
Publisher Springer
Place of publication Berlin, Germany
Publication date 2006-08
ISSN 0303-6812
Keyword(s) Algorithms
Alleles
Animals
Computer Simulation
Gene Duplication
Genetics, Population
Haploidy
Markov Chains
Models, Genetic
Models, Statistical
Mutation
Probability
Language eng
DOI 10.1007/s00285-006-0001-6
Field of Research 01 Mathematical Sciences
06 Biological Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2006, Springer-Verlag
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095327

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 193 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 May 2017, 15:22:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.